Wednesday, May 5, 2010

Horomones

So I get a weekly shot of progesterone to keep my uterus from contracting. Between working part time and the shot I think it is working. :) I have very few contractions. I am pleased with this.

However the side affects of having a weekly hormone shot on top of my pregnancy hormones is doing a number on me. :( The day after I get the shot I am cranky. I am tired. I almost always have a headache. Like a really bad headache.
The shot site is sore and it itches. Last Fridays shot left me with a small case of hives around the injection site. I still have a nice sized itchy bump there.
About 5 days after the shot I feel like I have been crying for days. I am emotionally drained. This is usually a Wed. That would be today. By the end of the day I usually do cry. No idea why ... I just cry. I feel like a bus has run me over physically by this day of the week also.

I know that pregnancy takes a lot out of you but there seems to be a pattern that has started since the shots. I am dreading that I have 8 more weeks of shots. :( If the hives show up again this week I am thinking a serious talk with the Dr. will be in order. I can't imagine that breaking out in hives is a good sign.

I remind myself everyday that I by doing this I give my sweet daughter a little more time to grow and be complete. Being a momma is seriously hard at times but I wouldn't change it for the world. :)

No quote ... I am just exhausted.

1 comment:

T said...

Wow girl. That's tough. Hang in there!